MathSciNet Relay Station
MathSciNet bibliographic data
MR608536 (82k:20060) 20F10 (03D40 20E06)
Comerford, Leo P., Jr.; Edmunds, Charles C. Quadratic equations over free groups and free products. J. Algebra 68 (1981), no. 2, 276–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement